Biblioteca de la Universidad Complutense de Madrid

Implementation of a Robust Bayesian Method

Impacto



Portela García-Miguel, Javier y Gómez Villegas, Miguel A. (2004) Implementation of a Robust Bayesian Method. Journal of Statistical Computation and Simulation, 74 (4). pp. 235-248. ISSN 0094-9655

[img]
Vista previa
PDF
646kB

URL Oficial: http://www.tandf.co.uk/journals/titles/00949655.html



Resumen

In this work we study robustness in Bayesian models through a generalization of the Normal distribution. We show new
appropriate techniques in order to deal with this distribution in Bayesian inference. Then we propose two approaches to decide, in some applications, if we should replace the usual Normal model by this generalization.
First, we pose this dilemma as a model rejection problem, using diagnostic measures. In the second approach we evaluate model’s predictive efficiency. We illustrate those perspectives with a simulation study, a non linear model and a longitudinal data model.


Tipo de documento:Artículo
Palabras clave:Bayesian Inference, Bayesian robustness, Exponential Power distribution, Markov Chain Monte Carlo
Materias:Ciencias > Matemáticas > Estadística matemática
Código ID:11166
Depositado:16 Sep 2010 08:45
Última Modificación:04 Mar 2016 15:18

Sólo personal del repositorio: página de control del artículo